# SDR AALA20040307

- Difficulty date: February 24, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: BNG1333
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EVACUATION SLIDE AT RIGHT HAND FORWARD SERVICE DOOR, STATION 312, FAILED TO STAY INFLATED DUE TO A HOLE IN THE SLIDE.  REPLACED SLIDE AT FORWARD SERVICE DOOR PER WORKCARD 8814.  SYSTEM GROUND CHECKED NORMAL OPERATION.
